# SDR SWAA2024012943118

- Difficulty date: January 20, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS CORROSION ALONG BOTH LEFT AND RIGHT HAND SIDES AROUND ATTACHMENT HOLES.<[01] REMOVE CARGO FLOOR PANEL 120CF PER AMM 25-52-10;[02] REMOVED CARGO FLOOR PANEL 120CF PER AMM 25-52-10. VERBIAGE CORRECTION;[03] ORDERED NEW FLOOR PANEL. REQUIRES OK TO CLOSE AND INSTALL;[04] OK TO CLOSE;[05] REMOVED AND REPLACED/INSTALLED FLOOR PANEL PER AMM 25-52-10.;[06] INSPECTED AS REQUIRED. CORRECTIVE ACTION #5;[07] CARGO FLOOR PANELS ARE SECONDARY STRUCTURE PER SRM 51-00-04 TABLE 2
